By using this website you agree to our cookie policy
Need training help? Get a free training plan

Get race results and photos

This event has passed. Congratulations to all the participants. Get race results and photos.

South Australia's only 24 hour mountain challenge in the Cudlee Creek forest (right next to Adelaide). With 6hr, 12hr and 24hr options, this is an epic adventure and above all a hell of a lot of fun along South Australia's finest MTB trails.

How to enter the Dirty Weekend

  1. 24 Hour Challenge

    Bike 24h
    AUD $135
    Event passed
  2. 12 Hour CHallenge

    Bike 12h
    AUD $125
    Event passed
  3. 6 Hour Challenge

    Bike 6h
    AUD $95
    Event passed
  4. 3 Hour E-MTB Challenge

    Bike 3h
    AUD $65
    Event passed

Dirty Weekend routes

Approx. 11km loop, mixing single track, access roads, climbs and descents, with alternate lines around technical sections. It is an evolution of last year's track and will feature some old favourites and new challenges! Highlights include Drop Bear, Easy Rider, Green Corps, Dynamic Tension, Ten Saws, Tin Can and Finger in the Pie plus we make a return to some old school trail in The Pine Forest including Spectator Maze and Curse of the Were-Rabbit. Of course our regular Forest Fairies Disco will be pumping tunes throughout the night. Plus, to ease the load a little on our younger riders, we've again included a shorter 7km loop for those competing in the Youth category. Get your buddies and school mates together and enter a team for some fun forest action!!

Event Details

Raceday Logistics
  • Cudlee Creek Forest, SA
  • Access @ 392 Croft Rd Lenswood

  • 27 & 28 April 2019
  • Exposure Lights 24hr Challenge
  • Starts 2pm Saturday

  • Squirt Lube 12hr Challenge
  • Starts - 2pm-8pm Saturday PLUS 8am-2pm Sunday

  • Roof Rack City 6hr Challenge
  • Starts - 8am Sunday

    Thursday 25 April
    3pm – 6pm Main Gate open to overnight campers
    3pm – 6pm Vehicle access to camping areas at Dirty Weekend site
    Note: limited facilities available onsite

    Friday 26 April
    9am – 8pm Main Gate open to overnight campers
    9am – 8pm Vehicle access to camping areas at Dirty Weekend site
    Free day to explore the Fox Creek Trail Network
    Onsite Bar and Catering available late afternoon
    Note: limited facilities available onsite

    Saturday 27 April
    9am Main Gate open
    9am – 11am Vehicle access to camping around Dirty Weekend Village
    11am Dirty Weekend Village open
    11am – 1pm Track open for test runs
    11am – 1.30pm Team / Rider check-in at Lap Recording desk (24hr, 12hr, 3hr only)
    11am onwards Food for sale
    1pm – 2pm Track closed
    1.30pm – 1.55pm Briefing for 24hr and 12hr – All riders must attend
    2pm 2019 Dirty Weekend start – 24hr and 12hr Challenge
    3pm Dirty Espresso 3hr E-MTB Challenge start
    2pm-11pm Massage available (other times by arrangement)
    5pm Sat–7am Sun Front and rear lights required on all bikes on track
    6pm Dirty Espresso 3hr E-MTB Challenge finishes – only laps completed
    before 6pm will be counted
    8pm 12hr Challenge 1
    st session finishes (re-start 8am Sunday)
    10pm Sat – 6am Sun Main Gate to Cudlee Creek site closed
    11pm Sat – 7am Sun Personal generators must be switched off
    Midnight – 6am Campsites are quiet areas

    Sunday 28 April
    6am Main Gate re-opens
    6am – 7.30am Team / Rider check-in at Lap Recording desk (6 Hour only)
    7.30am – 7.55am Briefing 6hr Challenge – All riders must attend
    8am 6hr Challenge start and 12hr Challenge re-start
    9am-3pm Massage available (other times by arrangement)
    2pm Lap Timing concludes – only laps completed before 2pm will be
    counted
    2.30pm Track closed
    2.30pm – 3.00pm Presentations & prize announcements in Dirty Weekend Village
    5pm Main Gate closes. All Teams / Riders off site (unless arranged
    and paid to overnight Sunday, departing by 10am Monday)
    Note: Schedule listed above may be subject to change
    Kit List

    Suitable cycling gear

    Spectators
    Everyone is welcome in the Dirty Weekend Village where there’s plenty of hot, nutritious, highcarb food; plus coffee and optional massage to ease aching muscles. There is battery charging, heating, tables and chairs, mechanical support, demo bikes, toilets, showers, Chill Out Lounge, TV, and open fire. Lap counting and transition also happen in the Dirty Weekend Event Village. There are plenty of sounds too from the Dirty Weekend DJ’s. The music is loud and lairy to 10pm, then it mellows out a little until midnight, and from there it’s the sounds of the forest through until the morning (unless you count the Forest Disco, located along the track, deep in the forest. You’ll hear it before you see it!). The music cranks up again from 7am back in the Dirty Weekend Village.
    The atmosphere is open, friendly and welcoming. Individuals and teams congregate to offer
    encouragement and advice, plus help out and share the knowledge. The Dirty Weekend Village is where the action is, day and night, and it’s simply the best place to be when you’re not out on the track.
    Volunteers
    We're always after eager volunteers to assist at the event.
    Please contact [email protected] if you'd like to volunteer at the Dirty Weekend in 2019

    Dirty Weekend weather forecast

    Clear throughout the day.

    18°C
    Predicted highs
    7°C
    Predicted lows

    Meet the organizer

    OUR MISSION IS TO SEE 'MORE PEOPLE CYCLING MORE OFTEN, IN SAFER, HEALTHIER COMMUNITIES'

    Dirty Weekend reviews

    There are no reviews for this event yet. Raced here before? Be the first to review this event.

    How was Dirty Weekend?